# SDR DALA2024041504411

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,825 hours, 30,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 MIGRATED RACK 80VU BUSHING L/H LOWER LATERAL FITTING. CORRECTIVE ACTION: REPAIRED BY ER/A 615928-14AD. (0292755)
